gastroenterologist-icon
Vomiting and Nausea
Hello Doctor, I am on Birth Control pills and I am facing severe vomiting and nausea, and along with this I also have UTI which worsen the situation of nausea and vomiting can i stop using pills in the mid , this vomiting and nausea affecting the quality of life please help me .
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes u shd stop it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.